# SDR CA980325038

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld SA227CC
- System (JASC): 2740 · Stabilizer Control System
- Part: Trunnion Bolt
- Part number: 2743052003
- Condition: Loose
- Location: Main Pivot
- Part time: 7,766 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED OF VIBRATIONS IN THE TAIL WHEN PITCH TRIMMING AT HIGHER SPEEDS.  INSPECTION FOUND THAT THE STABILIZER HAD MORE THAN ACCEPTABLE PLAY.  THE MAIN PIVOT INNER AND OUTER BOLTS WERE FOUND FAR BELOW THE SPECIFIED TORQUE AS OUTLINED IN THE FAIRCHILD MM. PART TC:  9,934.
